# SDR DGCA175D081867

- Difficulty date: August 18, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N570R
- Make and model: Rkwell NA26565
- Aircraft serial: 46575
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PF24390615BCES52
- Part serial: MX283721A
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON AUGUST 16, 2008, AT APPROXIMATELY 8:30 AM, ACFT N570R S/N 485-075, AFTER LANDING AT YIP, THE CREW HEARD AUDIBLE WARNING OF HYDRAULIC SYSTEM LOW PRESSURE.  THE ACFT TAXIED TO THE RAMP OF DESTINATION, WITHOUT INCIDENT.  UPON INVESTIGATION, THE HYDRAULIC PUMP WAS FOUND TO HAVE FAILED.  (S)
